Nurofen Baby Ibuprofen100ml

You have 0 of this in your trolley

Nurofen Baby Ibuprofen
0 in trolley

Quantity of Nurofen Baby Ibuprofen in trolley 0

0 in trolley.
£3.92(£3.92/100ml)3.92
Fever and pain relief. Sugar free & colour free.Ibuprofen Nurofen for children strawberry baby is an oral ibuprofen suspension for babies and children aged from 3 months to 12 years. Reduces temperature (including fever caused by immunisation) For the relief of mild to moderate pain such as: teething, toothache, sore throats, headache, minor aches and sprains Relieves symptoms of cold and flu
  • Analgesic

Each 5ml of oral suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, Glycerol, See leaflet for further information

Typical values

Preparation and Usage

Directions For oral and short-term use only. Shake the bottle well before use. Use the syringe inside to measure the dose accurately (See leaflet for details). Not suitable for children under 3 months of age or weighing less than 5kg. Read the enclosed leaflet carefully before use. Fever caused by immunisation: Babies and children 3 months and over - Weighing more than 5kg: One 2.5ml dose if necessary give second 2.5ml dose 6hrs later Do not give more than 2 doses in a 24 hour period. If the fever is not reduced, consult your doctor. Fever, pain and symptoms of cold and flu: 3 months - 6 months - Weighing over 5kg: One 2.5ml dose 3 times a day. Do not use for more than 24 hours. If symptoms persist after 24 hours, consult your doctor. 6 months - 12 months: One 2.5ml dose 3 or 4 times in 24 hrs 1 year - 4 years: One 5ml dose 3 times in 23 hrs 4 years - 7 years: One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hrs Over 7 years: One 10ml (5ml + 5ml) dose 3 times in 24 hrs Doses should be given every 6 - 8 hours. Leave at least 4 hours between doses. For children above 6 months, if symptoms persist after 3 days, consult your doctor.

Lifestyle

  • Sugar free

Additives

  • Free From Artificial Colours
  • Colour free

Nutritional claims

  • Sugar free

Warnings

  • Keep all medicines out of the reach and sight of children<br><br>Warning: Do not exceed the stated dose<br><br>Do not give this product if your child:<br>Is under 3 months old or weighs less than 5kg<br>Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding<br>Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers<br>Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>Has a fructose intolerance<br>Speak to your doctor or pharmacist before giving this product if child:<br>Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems<br>If you are an Adult taking this product:<br>Speak to a pharmacist or your doctor before taking if your are: pregnant, trying to get pregnant, elderly and a smoker

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer